I am 44 years old female. Two years ago I had a D & C. After that my periods become very irregular. The thyroids test proved to be normal. My endocrinologist ran a comprehensive tests and results for all hormones were at normal range and there were no indication of menopause or pre-menopause indicators.
The periods remained irregular. I eventually began to have hot flashes. I decide to visit a homeopathic doctor for consultation. After series of test she told me that I am suffering from Adrenal fatigue.
I was prescribed progesterone cream with DHEA plus other supplements. After 2 months I stared having my periods and my hot flashes began to disappear and overall health condition improved.
However recently since January I only had two periods even though my doctor has adjusted the formula and my hot flashes and vaginal dryness have returned. I also have low libido. My last period was at March.
It might be that your new changes are due to the fact you are closer to menopause. Ask your doctor to check your testosterone and estrogen blood levels and your FSH blood test which is a way to see if you are closer to menopause.
You didn't mention why you had the D&C but a D&C only removes the lining tissue from the uterus. It often gets periods regular because it takes away irregular lining and lets the period start again fresh, but it is only a mechanical period and should not change the periods from regular to irregular. It might have just been coincidental in time.
After the blood tests come back, talk with your doctor. It might be time to consider adding estrogen which if low can cause both no periods and low libido. Replacement will help with those two things. Be sure and discuss the possible risks and benefits to see if estrogen is right for you.
Machelle M. Seibel, MD
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.